# SDR AALA202504147437

- Difficulty date: April 13, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 29,058 hours, 11,484 cycles
- Engine: Iae V2533A5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Clogged
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENGINE 2 FUEL CLOG  INDICATION DURING CLIMB AND CONDITION SELF CORRECTED AFTER 20 MINUTES. MAINTENANCE VERIFIED WARNING MESSAGE #2 ENGINE WARNING MESSAGE FUEL FILTER CLOGGED AND REPLACED #2 ENGINE FUEL FILTER PER AMM 73-12-42. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
